# SDR IPXA2674843

- Difficulty date: August 5, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N319UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27758
- Engine: Ge CF680C2B6F
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK POS 12L HAS A HOLE IN FLOOR PANEL AFT SIDE ON 2ND PANEL D408945.  FABRICATED NEW FLOOR PANEL IAW EO B767-5320-9693-H.
